# SDR AALA202205205221

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 737
- Aircraft serial: 40658
- Aircraft time: 14,404 hours, 1,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID GALLEY RIGHT FLOOR PROXIMITY LENS MISSING. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
